Journal of Mathematical Systems, Estimation, and Control logo

Volume 4, Number 3
1994


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.

Articles:

(59049) The Generalized Solutions of Ordinary Differential Equations in the Impulse Control Problems
Boris M. Miller PDF PostScript

(96156) Singular Perturbation for Controlled Wave Equations
Francesca Bucci PDF PostScript

(50888) Discrete-time Gauss-Markov Processes with Fixed Reciprocal Dynamics
Bernard C. Levy, Alessandro Beghi PDF PostScript

(33055) Performance of RLS Indentification Algorithm with Forgetting Factor-AΦ-Mixing Approach
Marco Campi PDF PostScript
[Note: Errata 39957 in v5n2 - Orignal article appeared with incorrect retrieval code, 39957. It has been renumbered 33055.]


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals